Translating solitons of translation and homothetical types
Metadatos
Afficher la notice complèteEditorial
TÜBITAK
Materia
Mean curvature flow Translating soliton Surfaces of translation Homothetical surface
Date
2022-09-20Referencia bibliográfica
AYDIN, MUHİTTİN EVREN and LOPEZ, RAFAEL (2022) "Translating solitons of translation and homothetical types," Turkish Journal of Mathematics: Vol. 46: No. 8, Article 13. [https://doi.org/10.55730/1300-0098.3331]
Patrocinador
MTM2017-89677-P, MINECO/AEI/FEDER, UERésumé
We prove that if a translating soliton can be expressed as the sum of two curves and one of these curves
is planar, then the other curve is also planar and consequently the surface must be a plane or a grim reaper. We also
investigate translating solitons that can be locally written as the product of two functions of one variable. We extend
the results in Lorentz-Minkowski space.